# SDR A6WA201442066

- Difficulty date: October 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 26,588 hours, 25,643 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 600210983
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54953-3000-0039 RUDDER UPPER CTR HINGE FITTING LOWER HALF GOUGED.
